# SDR CKSA96329

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 5705321511
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEVERE TURBULENCE INSPECTION FOUND:  LEFT INBOARD AILERON LOWER SURFACE CRACKED APPROXIMATELY .5 INCH LONG.  REPAIRED PER DC-8 SRM 57-2-0 AND 57-2-1.  TREATED AND PRIMED PER 51-1-8, DC-8 MIP-1 SECTION 15, NON-ROUTINE TASK CARD NR 81816.
